# SDR SWAA2021081514455

- Difficulty date: September 7, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL24 WL157. / REMOVED AND REPLACED SHIELD AT FWD CARGO BAY LOCATED BS420-BS440 RBL24 WL157 ITEM 7530143 IAW SRM 51-40-02 ITEM 4.B AND DWG # 143A0080 59202U 10SEP20.
